# SDR SWAA2014090831629

- Difficulty date: September 3, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 80,221 hours, 69,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 65C38656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT E & E LOWER FLOORBEAM LEG ATTACH STRAP CRACKED AT BS 328, LBL 10.  R & R STRAP IAW SRM.
